MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET
Catalog Number MC330428
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 71" (180 cm) appx 0.44 ml, smallbore ext set w/microclave® clear, clamp (blue), rotating luer.The reporter stated that, when the bedside rn's student attempted to push morphine at the top of the line, the bifuse was still clamped at the bottom.When the morphine was attempted to be pushed, it instead reportedly leaked out through the bottom of the clave at the top of the line and dripped onto the floor.The bedside rn checked that it was screwed on properly by the student, and it was.The entire iv line was disconnected, morphine was pulled back out of the line, and the remainder wasted.A new dose was obtained for the patient, and a new line was primed.There was no report of any human harm.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Additional contact: (b)(6).Hospital.
 
Additional Manufacturer Narrative
Investigation summary received one (1) used mc330428 smallbore ext set w/microclave connected to one (1) used list #unknown 1ml syringe for inspection.No defects or anomalies noted.Fluid was infused through the mc330428 with the returned 1ml syringe for inspection.There were no restrictions in flow.The set was leak tested per product specifications.There was no leakage.The reported complaint of leakage could not be confirmed.Three (3) photos were provided showing the microclave and syringe.No defects or anomalies noted.Received one (1) used mc330428 smallbore ext set w/microclave connected to one (1) used list #unknown 1ml syringe for inspection.No defects or anomalies noted.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22321763
Report Number9617594-2025-01326
Device Sequence Number18379533
Product Code FMG
UDI-Device Identifier00887709088344
UDI-Public(01)00887709088344(17)300201(10)14295798
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330428
Device Lot Number14295798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MORPHINE, MFR UNK.; UNSPECIFIED IV LINE, MFR UNK.
Patient SexUnknown